# SDR DALA2018062204170

- Difficulty date: June 21, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,487 hours, 60,671 cycles
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERTED TO TLH DUE TO LEFT ENGINE COMPRESSOR STALL. THE ENGINE WAS SHUTDOWN. MAINTENANCE FOUND TURBINE DAMAGE AND THE LEFT ENGINE WAS REPLACED.
